# SDR UIEA2018052200930

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,272 hours, 19,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR EMANATING FROM THE A/C PACKS.  PERFORMED AN OPS CHECK IAW AMM 21-63-01.  RAN BOTH PACKS HOT FOR FIVE MINUTES THEN RAN BOTH PACKS COLD FOR FIVE MINUTES, COULD NOT DUPLICATE THE ODOR.
